Jump to content

Mastif

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

Everything posted by Mastif

  1. Thanks for checking! No I couldn’t stick with it. Had to get put on mirtazapine To help counter the effects. I’m doing much better although the mirtazapine has caused a 20 lb weight gain! Hoping to be able to get off it soon.
  2. Hi everyone. I have been on Prozac for two years and after the initial hell of dealing with side effects for over 6 weeks, it has been working wonderfully. A little over a week ago I talked with my doctor and we decided to try to increase my Prozac from 10 to 20 mg due to increased stress in my life. I only increased for three days and now I am totally messed up. I have no Appetite an have become severely depressed and anxious over the past week. I’m so afraid I won’t be able to find that ‘normal’ feeling ever again. Has anyone else experienced this? Do I have hope? I have never felt so hopeless before.
×
×
  • Create New...